Alert archive / Arizona / Flash Flood Watches in 2016
Flash Flood Watch 3, NWS Tucson, AZ
NWS Tucson, AZ issued this flash flood watch at Sep 6, 2016, 3:09 AM MST for 6 counties in Arizona. It took effect at Sep 6, 2016, 5:00 PM MST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Sep 6, 2016, 3:09 AM MST (10:09 UTC)
- In effect from
- Sep 6, 2016, 5:00 PM MST
- Expired
- Sep 7, 2016, 2:09 PM MST
- In force
- 21 hr
- Issued by
- NWS Tucson, AZ
- Flood severity
- None
Counties Cochise County, AZ, Graham County, AZ, Greenlee County, AZ, Pima County, AZ, Pinal County, AZ, Santa Cruz County, AZ
The radar
The Tucson radar (KEMX), 61 km from the middle of the area, began a volume at 10:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tuscon, AZ (KDMA), launched 00:00Z, 10.2 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4715 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
238 WGUS65 KTWC 061009 FFATWC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TUCSON AZ 309 AM MST TUE SEP 6 2016 AZZ502>515-062300- /O.NEW.KTWC.FF.A.0003.160907T0000Z-160908T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TOHONO O'ODHAM NATION-UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY- TUCSON METRO AREA-SOUTH CENTRAL PINAL COUNTY- SOUTHEAST PINAL COUNTY-UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES- GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS- INCLUDING THE CITIES OF...SELLS...NOGALES...TUCSON... GREEN VALLEY...MARANA...VAIL...PICACHO PEAK STATE PARK... MAMMOTH...ORACLE...SIERRA VISTA...BENSON...WILLCOX...CLIFTON... SAFFORD...HANNAGAN MEADOW...MOUNT GRAHAM...CHIRICAHUA NM... BISBEE...CANELO HILLS...MADERA CANYON...MOUNT LEMMON... SUMMERHAVEN 309 AM MST TUE SEP 6 2016 ...FLASH FLOOD WATCH IN EFFECT FROM THIS AFTERNOON THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTHEAST ARIZONA... INCLUDING THE FOLLOWING AREAS...BABOQUIVARI MOUNTAINS... CATALINA AND RINCON MOUNTAINS...CHIRICAHUA MOUNTAINS...DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS...EASTERN COCHISE COUNTY BELOW 5000 FEET...GALIURO AND PINALENO MOUNTAINS...SOUTH CENTRAL PINAL COUNTY...SOUTHEAST PINAL COUNTY...TOHONO O'ODHAM NATION...TUCSON METRO AREA...UPPER GILA RIVER VALLEY...UPPER SAN PEDRO RIVER VALLEY...UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY AND WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES. * FROM THIS AFTERNOON THROUGH WEDNESDAY EVENING * FLASH FLOODING WILL BE POSSIBLE FROM SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. * AREAS ALONG WASHES...SMALL STREAMS AND DRAINAGES WILL BE SUSCEPTIBLE TO FLOODING. LOW WATER CROSSINGS AND POORLY DRAINED ROADS MAY BECOME IMPASSABLE. RURAL AND DIRT ROADS WILL LIKELY BECOME WASHED OUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE BECOMING FAVORABLE FOR WIDESPREAD FLASH FLOODING TO DEVELOP. MONITOR FORECASTS CLOSELY AND BE READY TO TAKE QUICK ACTION IF FLASH FLOOD WARNINGS ARE ISSUED. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY. TURN AROUND AND TAKE ANOTHER ROUTE. LISTEN TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR UPDATES ON THIS FLASH FLOOD THREAT. && $$
4 follow-up statements
942 WGUS65 KTWC 062246 FFATWC FLOOD WATCH NATIONAL WEATHER SERVICE TUCSON AZ 346 PM MST TUE SEP 6 2016 AZZ502>515-071400- /O.CON.KTWC.FF.A.0003.160907T0000Z-160908T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TOHONO O'ODHAM NATION-UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY- TUCSON METRO AREA-SOUTH CENTRAL PINAL COUNTY- SOUTHEAST PINAL COUNTY-UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES- GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS- INCLUDING THE CITIES OF...SELLS...NOGALES...TUCSON... GREEN VALLEY...MARANA...VAIL...PICACHO PEAK STATE PARK... MAMMOTH...ORACLE...SIERRA VISTA...BENSON...WILLCOX...CLIFTON... SAFFORD...HANNAGAN MEADOW...MOUNT GRAHAM...CHIRICAHUA NM... BISBEE...CANELO HILLS...MADERA CANYON...MOUNT LEMMON... SUMMERHAVEN 346 PM MST TUE SEP 6 2016 ...FLASH FLOOD WATCH IN EFFECT FROM 5 PM MST THIS AFTERNOON THROUGH WEDNESDAY EVENING... THE FLASH FLOOD WATCH FOR * THE MAJORITY OF SOUTHEAST ARIZONA INCLUDING GRAHAM... GREENLEE...COCHISE...SANTA CRUZ...CENTRAL AND EASTERN PIMA AND SOUTHEAST PINAL COUNTIES. * IN EFFECT FROM 5 PM MST THIS AFTERNOON THROUGH WEDNESDAY EVENING. * FLASH FLOODING WILL BE POSSIBLE FROM SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAINFALL. * ALTHOUGH NOT ALL STORMS WILL PRODUCE FLASH FLOODING...THE MORE ORGANIZED STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL AMOUNTS BETWEEN 1 AND 3 INCHES OF RAIN...WITH SOME ISOLATED AMOUNTS NEAR 4 INCHES. THIS IS ESPECIALLY POSSIBLE IN THE HIGHER TERRAIN. * AREAS ALONG WASHES...SMALL STREAMS AND DRAINAGES WILL BE SUSCEPTIBLE TO FLOODING. LOW WATER CROSSINGS AND POORLY DRAINED ROADS MAY BECOME IMPASSABLE. RURAL AND DIRT ROADS WILL LIKELY BECOME WASHED OUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE BECOMING FAVORABLE FOR WIDESPREAD FLASH FLOODING TO DEVELOP. MONITOR FORECASTS CLOSELY AND BE READY TO TAKE QUICK ACTION IF FLASH FLOOD WARNINGS ARE ISSUED. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY. TURN AROUND AND TAKE ANOTHER ROUTE. LISTEN TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR UPDATES ON THIS FLASH FLOOD THREAT. && $$
349 WGUS65 KTWC 071046 FFATWC FLOOD WATCH NATIONAL WEATHER SERVICE TUCSON AZ 346 AM MST WED SEP 7 2016 AZZ502>515-080000- /O.CON.KTWC.FF.A.0003.000000T0000Z-160908T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TOHONO O'ODHAM NATION-UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY- TUCSON METRO AREA-SOUTH CENTRAL PINAL COUNTY- SOUTHEAST PINAL COUNTY-UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES- GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS- INCLUDING THE CITIES OF...SELLS...NOGALES...TUCSON... GREEN VALLEY...MARANA...VAIL...PICACHO PEAK STATE PARK... MAMMOTH...ORACLE...SIERRA VISTA...BENSON...WILLCOX...CLIFTON... SAFFORD...HANNAGAN MEADOW...MOUNT GRAHAM...CHIRICAHUA NM... BISBEE...CANELO HILLS...MADERA CANYON...MOUNT LEMMON... SUMMERHAVEN 346 AM MST WED SEP 7 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * THE MAJORITY OF SOUTHEAST ARIZONA INCLUDING GRAHAM... GREENLEE...COCHISE...SANTA CRUZ...CENTRAL AND EASTERN PIMA AND SOUTHEAST PINAL COUNTIES. * THROUGH THIS EVENING. * FLASH FLOODING WILL BE POSSIBLE FROM SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAINFALL. * WIDESPREAD LIGHT TO MODERATE RAIN WILL CONTINUE TODAY ACROSS SOUTHEAST ARIZONA AREA WITH SOME AREAS RECEIVING PERIODS OF VERY HEAVY RAIN AS THE REMAINS OF TROPICAL STORM NEWTON MOVES NORTH ACROSS THE REGION. AS OF 330 AM WASHES IN THE NOGALES AREA WERE BEGINNING TO FLOW AS THE RAIN INTENSITY GRADUALLY INCREASED. ALTHOUGH MOST LOCATIONS WILL NOT GET HEAVY ENOUGH RAIN FOR FLASH FLOODING...SOME AREAS ARE EXPECTED TO RECEIVE VERY HEAVY RAINFALL AMOUNTS BETWEEN 1 AND 3 INCHES OF RAIN...WITH SOME ISOLATED AMOUNTS NEAR 4 INCHES. THIS IS ESPECIALLY POSSIBLE IN THE HIGHER TERRAIN WHERE RAPID RUNOFF COULD OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE MORE FAVORABLE FOR AREAS OF FLASH FLOODING TO DEVELOP. MONITOR FORECASTS CLOSELY AND BE READY TO TAKE QUICK ACTION IF FLASH FLOOD WARNINGS ARE ISSUED. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY. TURN AROUND AND TAKE ANOTHER ROUTE. LISTEN TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR UPDATES ON THIS FLASH FLOOD THREAT. && $$
043 WGUS65 KTWC 071904 FFATWC FLOOD WATCH NATIONAL WEATHER SERVICE TUCSON AZ 1204 PM MST WED SEP 7 2016 AZZ502>515-080300- /O.CON.KTWC.FF.A.0003.000000T0000Z-160908T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TOHONO O'ODHAM NATION-UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY- TUCSON METRO AREA-SOUTH CENTRAL PINAL COUNTY- SOUTHEAST PINAL COUNTY-UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES- GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS- INCLUDING THE CITIES OF...SELLS...NOGALES...TUCSON... GREEN VALLEY...MARANA...VAIL...PICACHO PEAK STATE PARK... MAMMOTH...ORACLE...SIERRA VISTA...BENSON...WILLCOX...CLIFTON... SAFFORD...HANNAGAN MEADOW...MOUNT GRAHAM...CHIRICAHUA NM... BISBEE...CANELO HILLS...MADERA CANYON...MOUNT LEMMON... SUMMERHAVEN 1204 PM MST WED SEP 7 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * THE MAJORITY OF SOUTHEAST ARIZONA INCLUDING GRAHAM... GREENLEE...COCHISE...SANTA CRUZ...CENTRAL AND EASTERN PIMA AND SOUTHEAST PINAL COUNTIES. * UNTIL 8 PM MST THIS EVENING * WIDESPREAD RAINFALL ACROSS THE REGION ASSOCIATED WITH TROPICAL STORM NEWTON WILL GRADUALLY TAPER OFF THROUGH EARLY AFTERNOON. HOWEVER...ADDITIONAL SHOWERS AND STORMS ARE POSSIBLE LATER TODAY WHICH COULD RESULT IN LOCALLY HEAVY RAIN AND FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE MORE FAVORABLE FOR AREAS OF FLASH FLOODING TO DEVELOP. MONITOR FORECASTS CLOSELY AND BE READY TO TAKE QUICK ACTION IF FLASH FLOOD WARNINGS ARE ISSUED. LISTEN TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR UPDATES ON THIS FLASH FLOOD THREAT. && $$
096 WGUS65 KTWC 072109 FFATWC FLOOD WATCH NATIONAL WEATHER SERVICE TUCSON AZ 209 PM MST WED SEP 7 2016 AZZ502>515-072215- /O.CAN.KTWC.FF.A.0003.000000T0000Z-160908T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TOHONO O'ODHAM NATION-UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY- TUCSON METRO AREA-SOUTH CENTRAL PINAL COUNTY- SOUTHEAST PINAL COUNTY-UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES- GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS- 209 PM MST WED SEP 7 2016 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTHEAST ARIZONA HAS BEEN CANCELLED. WIDESPREAD RAINFALL CONTINUES TO RACE NORTH AND DISSIPATE. THEREFORE...THE THREAT FOR FLASH FLOODING HAS ENDED AND THE FLASH FLOOD WATCH HAS BEEN CANCELLED EARLY. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this flash flood watch went out at Sep 5, 9:24 PM MST, 5 hours 45 minutes earlier.
Area forecast discussion, Sep 5, 9:24 PM MST, 5 hours 45 minutes before
Area Forecast Discussion National Weather Service Tucson AZ 924 PM MST MON SEP 5 2016 .SYNOPSIS...Increasing moisture associated with Hurricane Newton will bring periods of showers and thunderstorms, with best chances of rain late Tuesday into early Thursday. Locally heavy rainfall and flash flooding are possible. Lingering moisture will then keep a few storms around Friday into the weekend. && .DISCUSSION...Water vapor imagery shows high pressure over the lower Mississippi river valley which sprawls both east and west across much of the south central and southeastern states, while a trough of low pressure is currently making its way through the Great Basin and into southern California. Between these two systems Arizona continues to be in a relatively dry southwest flow aloft, with a PW on the 06/00Z KTWC sounding of 0.73 inches, which is nearly a third of an inch higher/wetter than 24 hours ago. That said, conditions are expected to change dramatically in the next couple of days as Hurricane Newton, which as of 9 PM MDT/8 PM MST) was located at 21.3 degs N latitude and 109 degs W longitude, which is about 125 miles south southeast of Cabo San Lucas, Mexico. IR satellite imagery shows Newton approaching the southern Baja peninsula, but also a storm complex farther to the north resides over east central Sonora and west central Chihuahua, Mexico and continues to make progress north. This system will likely result in outflows pushing into northern Sonora and southern Arizona overnight, which will likely spread moisture into southern Arizona resulting in the potential for isolated showers and thunderstorms beginning as early as Tuesday morning for areas along the border with Mexico and becoming more active as the day progresses. Based on the official forecast track from the NHC, Newton is expected to move generally north northwest across the southern Baja peninsula during the day on Tuesday before making a more northerly track across the central Gulf of California and into the west central coast of Sonora by early Wednesday morning. So expect deteriorating conditions between now and that time. As for the forecast for the remainder of tonight, it should remain precip free through the overnight hours but expect isolated showers to begin sometime around sunrise Tuesday near the international border and spread northward throughout the day. No changes are planned at this time but will continue to monitor and will make adjustments if warranted. See previous discussion below for details regarding moisture and the threat of showers/thunderstorms associated with Newton. && .AVIATION...Valid thru 08/06Z. Mostly clear into Tuesday morning. Surface wind variable in direction less than 10 kts becoming southwest 10-15 knots from Tucson westward and lesser winds to the east. Increasing moisture from the south will bring a chance of thunderstorms back to the area after 06/15z. Aviation discussion not updated for TAF amendments. && FIRE WEATHER...Dry conditions will continue through tonight. Increasing moisture ahead of Hurricane Newton will bring periods of showers and thunderstorms mainly Tuesday evening through Thursday. Lingering moisture for a slight chance of showers and thunderstorms Friday into Sunday. Some elevated southwest winds again this afternoon, then 20-foot winds will generally be terrain driven less than 15 mph the majority of the week. The exception may be some gusty east to southeast winds Wednesday as the remnant circulation from Newton approaches from the south. && .PREV DISCUSSION...Newton rapidly increased to hurricane strength today and has time to get stronger before it hits southern Baja later tonight. He's also piling up a lot of moisture in the southern and central Gulf of California with CIRA layered precipitable water totals up to 1.8 inches as far north as Guaymas this afternoon. A strong and deep surge will reach the international border tomorrow morning. As a result we should see more storm coverage Tuesday than the past several days with an emphasis on strong thunderstorm outflows and possible blowing dust late in the afternoon and early evening. The forecast track has a rapidly weakening Newton in far northwest Sonora Wednesday morning after making landfall southwest of Hermosillo Tuesday night. With a bit more focus to the movement due to the strong ridge east of the area and a trough lifting north of the area, Newton has more incentive to push in quickly from the south than most tropical systems we see. While he may not still be a depression when what's left crosses the border, don't be surprised if we still have some reflection of an enhanced wind field at the surface Wednesday. Of course the main story will be potential heavy rainfall. Moisture will be plentiful, well above average Wednesday and possibly near record levels for the date (1.98 inches in 2012). The area for heavy rain will largely depend on the track of Newton's rapidly weakening and shearing remnants at that point. As of this afternoon, most of Southeast Arizona is in the cross-hairs with good agreement from most model suits creating very efficient hybrid tropical rain processes Wednesday. Our current Tue-Thu QPF numbers range from 1 to 2 inches in valleys with 3+ inches in mountains. Isolated higher amounts are possible. We'll have to see, as things have to come together just right for significant widespread tropical precip events in southern Arizona. That could end up being a conservative estimate however. There will still be decent amounts of moisture around late Thursday into the weekend, however the atmosphere will be trying to transition back into a more mid latitude profile and will struggle to keep significant thunderstorm coverage on the table. && .TWC WATCHES/WARNINGS/ADVISORIES...None. && DISCUSSION...Mollere PREVIOUS DISCUSSION...Meyer/Rasmussen Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 10:55 AM MST | Wind Advisory | TWC | Cochise, Graham, Pima, Pinal, Santa Cruz | 30 hr |
| Sep 6, 12:42 PM MST | High Wind Watch | TWC | Cochise, Pima, Santa Cruz | 19 hr |
| Sep 6, 3:34 PM MST | Areal Flood Advisory | TWC | Santa Cruz | 116 min |
Nearby
Flash Flood Watches in Arizona, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.